# SDR AWXA9700375

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648196
- Condition: Corroded
- Location: Nr 7 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND NR 7 MID FLAP CARRIAGE SPINDLE CORRODED.  REMOVED CARRIAGE AND INSTALLED OVERHAULED UNIT BOHM 57-53-35.
